# SDR ASAA2012082492771

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,592 hours, 6,832 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL,  RT PACK LIGHT ILLUMINATED.  THE LIGHT EXTINGUISHES WHEN MASTER CAUTION SYS IS RESET.  ACFT GROUNDED.  BITE TEST OF NR 2 TEMP CONTROL VALVE HAS FAULT.  CLEARED FAULT AND RAN RT PACK. NO FAULTS.  LIGHT STAYED OFF, REF FIM 21-53-00-810-804.
